PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 147 | 1 | 1-9
Tytuł artykułu

The hyperspace of finite subsets of a stratifiable space

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that the hyperspace of non-empty finite subsets of a space X is an ANR (an AR) for stratifiable spaces if and only if X is a 2-hyper-locally-connected (and connected) stratifiable space.
Twórcy
autor
  • Analyse Complexe et Géométrie, Université Paris VI, 4, Place Jussieu, 75252 Paris Cedex 05, France
autor
  • Institute of Mathematics, University of Tsukuba, Tsukuba 305, Japan
Bibliografia
  • [Bo1] C. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16.
  • [Bo2] C. R. Borges, A study of absolute extensor spaces, ibid. 31 (1969), 609-617; corrigenda, ibid. 50 (1974), 29-30.
  • [Bo3] C. R. Borges, Connectivity of function spaces, Canad. J. Math. 23 (1971), 759-763.
  • [Ca1] R. Cauty, Une généralisation du théorème de Borsuk-Whitehead-Hanner aux espaces stratifiables, C. R. Acad. Sci. Paris Sér. A 275 (1972), 271-275.
  • [Ca2] R. Cauty, Produits symétriques de rétractes absolus de voisinage, ibid. 276 (1973), 359-361.
  • [Ca3] R. Cauty, Rétractions dans les espaces stratifiables, Bull. Soc. Math. France 102 (1974), 129-149.
  • [Ce] J. G. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105-126.
  • [CN] D. Curtis and Nguyen To Nhu, Hyperspaces of finite subsets which are homeomorphic to $ℵ_0$-dimensional linear metric spaces, Topology Appl. 19 (1985), 251-260.
  • [Du] J. Dugundji, Locally equiconnected spaces and absolute neighborhood retracts, Fund. Math. 57 (1965), 187-193.
  • [GS] B.-L. Guo and K. Sakai, Hyperspaces of CW-complexes, Fund. Math. 143 (1993), 23-40.
  • [Ja] J. W. Jaworowski, Symmetric products of ANR's, Math. Ann. 192 (1971), 173-176.
  • [Ke] J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22-36.
  • [Mi] E. Michael, Topologies on spaces of subsets, ibid. 71 (1951), 152-182.
  • [MK] T. Mizokami and T. Koiwa, On hyperspaces of compact and finite subsets, Bull. Joetsu Univ. Educ. 6 (1987), 1-14.
  • [Ng] Nguyen To Nhu, Investigating the ANR-property of metric spaces, Fund. Math. 124 (1984), 244-254.
  • [Sa] S. San-ou, A note on Ξ-product, J. Math. Soc. Japan 29 (1977), 281-285.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv147i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.